Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 328, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 11:04 PM CST for Howell County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2005, 11:04 PM CST (05:04 UTC)
- Expired
- Nov 12, 2005, 11:55 PM CST
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Howell County, MO
The radar
The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 12, 5:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130505 SVRSGF MOC091-130600- /O.NEW.KSGF.SV.W.0328.051113T0504Z-051113T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1104 PM CST SAT NOV 12 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HOWELL COUNTY IN MISSOURI. * UNTIL MIDNIGHT CST. * AT 1101 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF WILLOW SPRINGS TO 12 MILES NORTHEAST OF GAINESVILLE...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR WEST PLAINS BY 1130 PM CST. THE TOWNS OF SILOAM SPRINGS...POTTERSVILLE...POMONA...WHITE CHURCH AND PEACE VALLEY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST SUNDAY MORNING FOR KANSAS AND MISSOURI. SEVERE THUNDERSTORMS CAN QUICKLY PRODUCING TORNADOS...SO STAY ALERT FOR RAPIDLY CHANGING CONDITIONS LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167 $$ IZZI
2 follow-up statements
000 WWUS53 KSGF 130533 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1132 PM CST SAT NOV 12 2005 MOC091-130600- /O.CON.KSGF.SV.W.0328.000000T0000Z-051113T0600Z/ HOWELL MO- 1132 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL MIDNIGHT CST... AT 1131 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR 10 MILES NORTHWEST OF WEST PLAINS...AND MOVING EAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL HOWELL COUNTY...INCLUDING AREAS NORTH OF WEST PLAINS TO SOUTH OF PEACE VALLEY. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167 $$ RUNNELS
000 WWUS53 KSGF 130555 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 PM CST SAT NOV 12 2005 MOC091-130603- /O.CAN.KSGF.SV.W.0328.000000T0000Z-051113T0600Z/ HOWELL MO- 1153 PM CST SAT NOV 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR HOWELL COUNTY HAS BEEN CANCELLED... AT 1148 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE LIMITS AS THEY APPROACHED THE OREGON BORDER SOUTH OF PEACE VALLEY. ADDITIONAL STRONG STORMS EXTENDED WESTWARD THROUGH WEST PLAINS TO POTTERSVILLE. THESE STORMS WILL PRODUCE HALF INCH HAIL AND 50 MPH WINDS AS THEY MOVE EAST AT 40 MPH. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167 $$ RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 9:20 PM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 12, 9:20 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 920 PM CST SAT NOV 12 2005 .UPDATE...LINE OF THUNDERSTORMS HAVE MOVED INTO THE CENTRAL PORTION OF THE FORECAST AREA FROM PULASKI COUNTY...SOUTHWEST TO EASTERN BARRY COUNTY. PRETTY STABLE BEHIND THE LINE...SO DROPPED THE TORNADO WATCH AND ZEROED POPS FOR COUNTIES WEST OF THAT LINE. GCC && .PREV DISCUSSION... MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH THE EVENING HOURS. CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO PARSONS KANSAS. SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A CAP OVERHEAD. LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE. WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER. IF STORMS CAN INITIATE IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500 M2/S2. THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY STRONG WIND FIELDS ALOFT. AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD. EXPECT COOLER AND DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD. KEPT INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES THROUGH FROM THE NORTHWEST. FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15 TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH THE REGION. NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE EXCEPTION OF A FEW TEMPERATURE TWEAKS. THE GFS AND ECMWF BOTH BRING IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE FORECAST AREA BY 12Z WEDNESDAY. WITH THIS IN MIND...AND MEX DATA SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S. AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO THE LOWER AND MIDDLE 50S. SAW && .AVIATION... FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 12, 6:40 PM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CST SAT NOV 12 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CST SAT NOV 12 2005
...SEVERE THUNDERSTORMS LIKELY THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
HAIL UP TO THE SIZE OF QUARTERS.
DAMAGING WINDS IN EXCESS OF 70 MPH.
AND POSSIBLY AN ISOLATED TORNADO.
AREAS AFFECTED AND TIMING:
STRONG TO SEVERE THUNDERSTORMS OVER WESTERN PORTIONS OF THE
OUTLOOK AREA WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE
OUTLOOK AREA THIS EVENING...WITH A SLOWLY DIMINISHING SEVERE
THREAT.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER FAR WESTERN MISSOURI
WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA THIS
EVENING. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
OUTLOOK AREA...THE THREAT OF SEVERE THUNDERSTORMS WILL BE GREATEST
WEST OF AN OSAGE BEACH TO BRANSON LINE. GIVEN THE VERY STRONG
WINDS ALOFT THERE IS SOME POTENTIAL FOR ISOLATED TORNADOS...MAINLY
BEFORE 9 PM. OTHERWISE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NEEDED ACROSS MUCH OF THE OUTLOOK AREA
EAST OF AN OSCEOLA...TO JOPLIN...TO ANDERSON LINE THROUGH THIS
EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAW/IZZIIn the hours before
Special weather statement, Nov 12, 9:03 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 903 PM CST SAT NOV 12 2005 MOZ092-130400- WRIGHT- 903 PM CST SAT NOV 12 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN WRIGHT COUNTY UNTIL 1000 PM CST... AT 858 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SEYMOUR TO SEYMOUR...OR ALONG A LINE EXTENDING FROM 21 MILES NORTH OF AVA TO 11 MILES NORTHWEST OF AVA...AND MOVING EAST AT 40 MPH. THESE STORMS WILL BE... NEAR MANSFIELD BY 910 PM CST. NEAR HARTVILLE BY 915 PM CST. NEAR NORWOOD BY 925 PM CST. NEAR MOUNTAIN GROVE BY 935 PM CST. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IZZI
Local storm report, Nov 12, 9:15 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 2 SE MOUNT VERNON 37.08N 93.79W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
SEVERAL HOMES AND MOBILE HOMES WERE DESTROYED. A NARROW
DAMAGE PATH OF 4 MILES IS NEAR AND ALONG HWY FF. POSSIBLE
TORNADO DAMAGE. NWS WILL CONDUCT A STORM SURVEY ON SUNDAY
MORNING.
0745 PM TSTM WND DMG 4 N MARIONVILLE 37.06N 93.64W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
*** 1 INJ *** HOME DAMAGED WITH TREES DOWN. ONE
INJURY...BROKEN LEG.
&&
SCHULTZLocal storm report, Nov 12, 9:49 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 5 SW MARSHFIELD 37.29N 92.97W
11/12/2005 1.00 INCH WEBSTER MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED
0825 PM TSTM WND GST NIXA 37.04N 93.29W
11/12/2005 65 MPH CHRISTIAN MO AMATEUR RADIO
ESTIMATED THUNDERSTORM WIND GUST OF 65 MPH IN NIXA.
0825 PM HAIL NIXA 37.04N 93.29W
11/12/2005 1.00 INCH CHRISTIAN MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN NIXA
0824 PM HAIL SPRINGFIELD 37.20N 93.29W
11/12/2005 1.00 INCH GREENE MO AMATEUR RADIO
ONE INCH HAIL REPORTED AT INTERSECTION OF CAMPBELL AND
BATTLEFIELD IN CITY OF SPRINGFIELD.
0821 PM HAIL SPRINGFIELD 37.20N 93.29W
11/12/2005 0.88 INCH GREENE MO BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 60
AND KANSAS EXPRESSWAY IN CITY OF SPRINGFIELD.
0815 PM HAIL SPRINGFIELD 37.20N 93.29W
11/12/2005 0.88 INCH GREENE MO PUBLIC
NICKEL SIZE HAIL AT INTERSECTION OF BATTLEFIELD AND
GOLDEN IN CITY OF SPRINGFIELD.
0810 PM TSTM WND DMG 2 W REPUBLIC 37.12N 93.52W
11/12/2005 GREENE MO LAW ENFORCEMENT
STATE TROOPER REPORTED SEVERAL OUTBUILDINGS UPLIFTED AND
DESTROYED
0746 PM TORNADO 5 NE MOUNT VERNON 37.15N 93.75W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
UNCONFIRMED TORNADO REPORTED BY LAWRENCE COUNTY DEPUTY
SHERRIFF NEAR FARM ROAD 1158. DAMAGE TO HOME.
0745 PM TSTM WND DMG 4 N MARIONVILLE 37.06N 93.64W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
*** 1 INJ *** HOME DAMAGED WITH TREES DOWN. ONE
INJURY...BROKEN LEG.
0740 PM TSTM WND DMG 2 SE MOUNT VERNON 37.08N 93.79W
11/12/2005 LAWRENCE MO LAW ENFORCEMENT
SEVERAL HOMES AND MOBILE HOMES WERE DESTROYED. A NARROW
DAMAGE PATH OF 4 MILES IS NEAR AND ALONG HWY FF. POSSIBLE
TORNADO DAMAGE. NWS WILL CONDUCT A STORM SURVEY ON SUNDAY
MORNING.
0740 PM HAIL 4 S HALF WAY 37.56N 93.24W
11/12/2005 0.75 INCH POLK MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR HIGHWAYS YY AND H.
0705 PM HAIL 2 S CARTHAGE 37.15N 94.31W
11/12/2005 0.88 INCH JASPER MO TRAINED SPOTTER
NICKEL SIZE HAIL AND 60 MPH WINDS REPORTED NEAR HIGHWAYS
FF AND 59.
0648 PM HAIL JOPLIN 37.08N 94.51W
11/12/2005 0.75 INCH JASPER MO AMATEUR RADIO
DIME SIZE HAIL AND 60 MPH WINDS REPORTED IN CITY OF
JOPLIN.
0634 PM HAIL DUQUESNE 37.08N 94.46W
11/12/2005 1.00 INCH JASPER MO AMATEUR RADIO
0632 PM HAIL JOPLIN 37.08N 94.51W
11/12/2005 1.00 INCH JASPER MO PUBLIC
QUARTER SIZE HAIL REPORTED IN CITY OF JOPLIN.
0620 PM HAIL 1 S LAMAR 37.48N 94.28W
11/12/2005 0.75 INCH BARTON MO EMERGENCY MNGR
PEA TO DIME SIZE HAIL AND GUSTS TO 40 MPH REPORTED BY
EOC.
0615 PM HAIL BAXTER SPRINGS 37.02N 94.74W
11/12/2005 1.00 INCH CHEROKEE KS LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS REPORTED
BY BAXTER SPRINGS POLICE DEPT.
&&
SCHULTZLocal storm report, Nov 12, 9:55 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG MOUNTAIN GROVE 37.13N 92.26W
11/12/2005 WRIGHT MO AMATEUR RADIO
TREE DOWN ON HWY 95
&&
SCHULTZLocal storm report, Nov 12, 10:18 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 1 E ROCKAWAY BEACH 36.70N 93.14W
11/12/2005 0.75 INCH TANEY MO PUBLIC
DIME SIZE HAIL REPORTED BETWEEN ROCKAWAY BEACH AND
FORSYTH.
&&
SCHULTZLocal storm report, Nov 12, 10:20 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1020 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG FORSYTH 36.68N 93.12W
11/12/2005 TANEY MO EMERGENCY MNGR
POWERLINES DOWN IN NORTH FORSYTH
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Newton | 47 min |
| Nov 12, 6:22 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 38 min |
| Nov 12, 6:27 PM CST | Tornado Warning | SGF | Newton | 43 min |
| Nov 12, 6:29 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Nov 12, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Polk | 29 min |
| Nov 12, 7:44 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 44 min |
| Nov 12, 7:57 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 63 min |
| Nov 12, 8:00 PM CST | Tornado Warning | SGF | Greene | 20 min |
| Nov 12, 8:06 PM CST | Severe Thunderstorm Warning | SGF | Christian | 41 min |
| Nov 12, 8:20 PM CST | Severe Thunderstorm Warning | SGF | Greene | 25 min |
| Nov 12, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Nov 12, 9:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 23 min |
| Nov 12, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 54 min |
| Nov 12, 9:41 PM CST | Severe Thunderstorm Warning | SGF | Texas | 51 min |
| Nov 12, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 41 min |
| Nov 12, 10:25 PM CST | Tornado Warning | SGF | Douglas, Ozark | 50 min |
| Nov 12, 10:28 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Nov 12, 10:29 PM CST | Severe Thunderstorm Warning | SGF | Taney | 16 min |
| Nov 13, 2:16 AM CST | Dense Fog Advisory | SGF | Barry, Christian, Dade, Dallas, Greene, Jasper and 7 more | 103 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.